# SDR UALA2013042502890

- Difficulty date: April 25, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,777 hours, 27,566 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BS 520-660, S14-20L, HAS NUMEROUS DENTS.  REPAIRED PER REO G12078 REV 'A' AND EVA 70421.
